# SDR VNAA202508200023

- Difficulty date: July 20, 2024
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N633NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15377
- Aircraft time: 20,964 hours, 16,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH6903755811
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN RH SIDE SEAT RAIL MOUNTING BTW FS847.00 TO FS881.00 AND STGR 15R.   SEAT RAIL MOUNTING BTW FS847.00 TO FS881.00 AND STGR 15R WAS FABRICATED PER  DWG SH690-37558 SNIEO S03 AND THEREFORE WAS REPLACED  PER CRJ-900 SRM 51-41-02-001-001-A01
